MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer reported that a falsely high test result for total bilirubin (tbil_2) was produced on an atellica ch 930 analyzer.The operator replaced the reagent probe (rp2) and the dilution probe.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the analyzer.The cse ran an autocheck with acceptable results.The cse performed mechanical alignments.A level sense reliability check determined the transfer arm was warped causing the probe to be at an angle.The warping led to intermittent level sense errors.The cause of the falsely high total bilirubin test result was an intermittent level sense error due to a warped transfer arm.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
An outside of the united states (ous) customer reported that a falsely high test result for total bilirubin (tbil_2) was produced on an atellica ch 930 analyzer.The initial test result was released to a physician.The same sample was repeated on an alternate atellica ch 930 analyzer.The test result data from the alternate analyzer was considered correct and released to a physician.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue,
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key24802397
Report Number2432235-2026-00089
Device Sequence Number21502562
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11067000
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown